# SDR AALA20120818005

- Difficulty date: August 18, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 99,257 hours, 15,960 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND ON LEFT OUTBOARD FLAP LOWER INBOARD SURFACE.  ACCOMPLISHED BONDED REPAIR PER SRM 57-53-01.
